# SDR SWAA2022011321403

- Difficulty date: December 10, 2019
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 53,114 hours, 35,662 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192HR CORNER OF PANEL; TOP SURFACE; SHOWS SIGNS OF FRETTING WEAR AND PAINT EROSION. AS MARKED / EVALUATED; PREPPED; CLENAED AND REPAIRED EXPOSED COMPOSITE AT AFT CORNER; TOP SURFACE ON PANEL 192HR IAW B737 SRM 51-70-08; PAR 3 (A-G) - REV 69; & SRM 53-40-70-1A-1; PAR 2A (4A) 2A - REV 69.
